Alert archive / Florida / Coastal Flood Statements in 2025

Coastal Flood Statement 13, NWS Miami, FL

October 10, 2025Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at Oct 10, 2025, 1:34 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Oct 10, 2025, 8:00 PM EDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2025, 1:34 PM EDT (17:34 UTC)
In effect from
Oct 10, 2025, 8:00 PM EDT
Expired
Oct 13, 2025, 6:00 PM EDT
In force
70 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Key West, FL (KNQX), launched 12:00Z, 5.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Key West, FL at 12:00Z on 2025-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Key West, FL at 12:00Z on 2025-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WHUS42 KMFL 101734
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
134 PM EDT Fri Oct 10 2025

FLZ168-110145-
/O.CAN.KMFL.CF.S.0012.000000T0000Z-251012T0000Z/
/O.NEW.KMFL.CF.Y.0002.251010T1734Z-251011T0000Z/
/O.NEW.KMFL.CF.S.0013.251011T0000Z-251012T1200Z/
/O.EXT.KMFL.RP.S.0032.000000T0000Z-251013T0000Z/
Coastal Palm Beach County-
134 PM EDT Fri Oct 10 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING...
...COASTAL FLOOD STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents. For the Coastal Flood Statement, isolated minor 
  coastal flooding expected.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Advisory, until 8 PM EDT this 
  evening. For the High Rip Current Risk, through Sunday 
  evening. For the Coastal Flood Statement, from 8 PM EDT this 
  evening through Sunday morning.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-110145-
/O.CAN.KMFL.CF.S.0012.000000T0000Z-251012T0000Z/
/O.NEW.KMFL.CF.Y.0002.251010T1734Z-251011T0000Z/
/O.NEW.KMFL.CF.S.0013.251011T0000Z-251012T1200Z/
Coastal Broward County-Coastal Miami Dade County-
134 PM EDT Fri Oct 10 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the Coastal Flood Statement, isolated minor 
  coastal flooding expected.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...For the Coastal Flood Advisory, until 8 PM EDT this 
  evening. For the Coastal Flood Statement, from 8 PM EDT this 
  evening through Sunday morning.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
9 follow-up statements
896 
WHUS42 KMFL 102139
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
539 PM EDT Fri Oct 10 2025

FLZ168-110900-
/O.CAN.KMFL.CF.Y.0002.000000T0000Z-251011T0000Z/
/O.EXT.KMFL.CF.S.0013.251011T0000Z-251012T2100Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251013T0000Z/
Coastal Palm Beach County-
539 PM EDT Fri Oct 10 2025

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
EVENING...
...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH SUNDAY
AFTERNOON...
...COASTAL FLOOD ADVISORY IS CANCELLED...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal flooding
  expected.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through Sunday evening. 
  For the Coastal Flood Statement, through Sunday afternoon.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-110900-
/O.CAN.KMFL.CF.Y.0002.000000T0000Z-251011T0000Z/
/O.EXT.KMFL.CF.S.0013.251011T0000Z-251012T2100Z/
Coastal Broward County-Coastal Miami Dade County-
539 PM EDT Fri Oct 10 2025

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH SUNDAY
AFTERNOON...
...COASTAL FLOOD ADVISORY IS CANCELLED...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding expected.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through Sunday afternoon.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
222 
WHUS42 KMFL 110745
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
345 AM EDT Sat Oct 11 2025

FLZ168-120900-
/O.EXT.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
/O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
Coastal Palm Beach County-
345 AM EDT Sat Oct 11 2025

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING...
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through Monday evening. 
  For the Coastal Flood Statement, through Sunday afternoon.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-120900-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
Coastal Broward County-Coastal Miami Dade County-
345 AM EDT Sat Oct 11 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through Sunday afternoon.

* IMPACTS...Some water on low lying roads and property.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
791 
WHUS42 KMFL 111737
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
137 PM EDT Sat Oct 11 2025

FLZ168-121200-
/O.CAN.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
/O.NEW.KMFL.CF.Y.0003.251011T1737Z-251012T2100Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
Coastal Palm Beach County-
137 PM EDT Sat Oct 11 2025

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...
...COASTAL FLOOD STATEMENT IS CANCELLED...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Advisory, until 5 PM EDT Sunday. 
  For the High Rip Current Risk, through Monday evening.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-121200-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
Coastal Broward County-Coastal Miami Dade County-
137 PM EDT Sat Oct 11 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through Sunday afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
663 
WHUS42 KMFL 120617
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
217 AM EDT Sun Oct 12 2025

FLZ168-121430-
/O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
Coastal Palm Beach County-
217 AM EDT Sun Oct 12 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Advisory, until 5 PM EDT this 
  afternoon. For the High Rip Current Risk, through Monday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-121430-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
Coastal Broward County-Coastal Miami Dade County-
217 AM EDT Sun Oct 12 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through this afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
450 
WHUS42 KMFL 121435
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1035 AM EDT Sun Oct 12 2025

FLZ168-122100-
/O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
Coastal Palm Beach County-
1035 AM EDT Sun Oct 12 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Advisory, until 5 PM EDT this 
  afternoon. For the High Rip Current Risk, through Monday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-122100-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/
Coastal Broward County-Coastal Miami Dade County-
1035 AM EDT Sun Oct 12 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through this afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
038 
WHUS42 KMFL 121824
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
224 PM EDT Sun Oct 12 2025

FLZ168-122100-
/O.EXB.KMFL.CF.S.0013.251012T2100Z-251013T2200Z/
/O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
Coastal Palm Beach County-
224 PM EDT Sun Oct 12 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...
...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY AFTERNOON...

* WHAT...For the Coastal Flood Advisory, moderate coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents. For the Coastal Flood Statement, isolated minor 
  coastal flooding expected.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Advisory, until 5 PM EDT this 
  afternoon. For the High Rip Current Risk, through Monday 
  evening. For the Coastal Flood Statement, through Monday 
  afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-122100-
/O.EXT.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
Coastal Broward County-Coastal Miami Dade County-
224 PM EDT Sun Oct 12 2025

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through Monday afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
137 
WHUS42 KMFL 122101
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
501 PM EDT Sun Oct 12 2025

FLZ168-132200-
/O.EXP.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/
Coastal Palm Beach County-
501 PM EDT Sun Oct 12 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...
...COASTAL FLOOD ADVISORY HAS EXPIRED...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through Monday evening. 
  For the Coastal Flood Statement, through Monday afternoon.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-132200-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
Coastal Broward County-Coastal Miami Dade County-
501 PM EDT Sun Oct 12 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through Monday afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
376 
WHUS42 KMFL 130638
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
238 AM EDT Mon Oct 13 2025

FLZ168-132100-
/O.EXT.KMFL.RP.S.0032.000000T0000Z-251016T0000Z/
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
Coastal Palm Beach County-
238 AM EDT Mon Oct 13 2025

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY
EVENING...
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through Wednesday 
  evening. For the Coastal Flood Statement, through this 
  afternoon.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-132100-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
Coastal Broward County-Coastal Miami Dade County-
238 AM EDT Mon Oct 13 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Through this afternoon.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
967 
WHUS42 KMFL 132056
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
456 PM EDT Mon Oct 13 2025

FLZ168-140700-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
/O.CON.KMFL.RP.S.0032.000000T0000Z-251016T0000Z/
Coastal Palm Beach County-
456 PM EDT Mon Oct 13 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County.

* WHEN...For the Coastal Flood Statement, until 6 PM EDT this 
  evening. For the High Rip Current Risk, through Wednesday 
  evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-132200-
/O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/
Coastal Broward County-Coastal Miami Dade County-
456 PM EDT Mon Oct 13 2025

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward County and Coastal Miami Dade County.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 10, 7:26 AM EDT, 6 hours 8 minutes earlier.

Area forecast discussion, Oct 10, 7:26 AM EDT, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
726 AM EDT Fri Oct 10 2025

...New AVIATION...

.SHORT TERM...
(Today through Saturday)
Issued at 242 AM EDT Fri Oct 10 2025

Superpositioning shortwaves across the Southeast will amplify and
deepen the eastern CONUS trough today through tomorrow. Surface
cyclogenesis is expected to start to take shape this evening as
the frontal system moves into the western Atlantic. By the end of
the day Saturday, a well defined and strengthening surface low is
expected to be in the western Atlantic off the GA coast.

As the system begins to take shape today, an elongated trough axis
is expected to be present across the southern half of Florida and
will likely be the focus for convection through the entire day.
With PWATs on the upper end of climatology and weak/variable flow
near the trough axis, slow moving storms capable of producing
heavy rain will be possible today. Exactly where these set up
along the east coast will be the main question. While 1-2" will
be common in the more robust storms, a reasonable worst case
could result in 3-5" falling over a relatively short period of
time. As the frontal system starts to wrap up overnight, mid/upper
level dry air will fill in across the region and put an end to
the heavy rain/robust storm development. It'll probably take
through Saturday to get the surface front through South Florida,
so there will still be a chance for some scattered light to
moderate rain as the front moves through.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 242 AM EDT Fri Oct 10 2025

We start to run into differing scenarios in the ensembles as we
enter the late weekend into next week. It all seems to come down
to the evolution of the east coast trough and whether a shortwave
cuts off, or a more full eastern CONUS trough remains intact.
This has implications on how much latitude the developing surface
low gains and just how much low-level dry air will reach south
Florida and how quickly. About a third of the global ensembles
cutoff the shortwave and keep the surface low closer to the
Southeast coast until it weakens. This would result in a more
moist low-level environment for us. As it stands now, most of the
ensembles support a more progressive pattern that ushers dry air
into the region by Sunday and keeps in in place for much of next
week. While highs and lows will be near seasonal norms, relative
humidity levels could fall into the 40-60% range Monday through
Wednesday of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 724 AM EDT Fri Oct 10 2025

Brief periods of MVFR/IFR conditions could be possible today as
scattered SHRA/TSRA develop over the Atlantic waters and the East
Coast. Best timing looks to be early afternoon. Generally
easterly/southeasterly winds prevail today, becoming light and
variable overnight.

&&

.MARINE...
Issued at 242 AM EDT Fri Oct 10 2025

An area of low pressure will develop across the state today and move
offshore into the Atlantic and up the Eastern Seaboard as it
strengthens. Offshore winds will back to a more northerly direction
today across the Gulf waters, and veer onshore and briefly southerly
over the Atlantic waters. Late Saturday through mid-week winds
across both coasts should maintain a northerly component, but remain
below cautionary levels through the period. The main marine hazard
will be northerly swell funneling down the east coast on the west
side of the developing low. In a worst case, this could briefly
bring Advisory level seas to our Palm Beach coastal and offshore
waters late this weekend into early next week.

&&

.BEACHES...
Issued at 242 AM EDT Fri Oct 10 2025

Northerly swells will create elevated surf conditions and a high
risk for strong and frequent rips along the Palm Beaches this
weekend into next week.

&&

.HYDROLOGY...

Astronomical tides will continue their slow downward trend over
the next several days, however moderate flooding during periods of
high tide are still expected through today. Minor flooding levels
will then be likely on Saturday, and possible through Sunday
before impacts begins to taper off next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            85  73  85  72 /  90  60  50  30
West Kendall     85  72  86  71 /  90  60  50  20
Opa-Locka        85  73  87  72 /  90  60  50  30
Homestead        85  72  85  72 /  90  60  50  30
Fort Lauderdale  84  72  85  72 /  90  60  40  30
N Ft Lauderdale  85  73  85  72 /  90  60  40  20
Pembroke Pines   86  74  87  72 /  90  60  50  30
West Palm Beach  84  73  85  71 /  90  60  40  20
Boca Raton       85  72  86  70 /  90  60  40  20
Naples           86  73  85  71 /  70  40  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 1 PM EDT this afternoon for FLZ168-
     172-173.

     High Rip Current Risk through Saturday evening for FLZ168.

AM...None.
GM...None.
&&

SHORT TERM...Harrigan
LONG TERM....Harrigan
AVIATION...99

In the hours before

Local storm report, Oct 10, 8:42 AM EDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
842 AM EDT Fri Oct 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     Flood            5 SE Caloosa            26.84N 80.20W
10/09/2025                   Palm Beach         FL   Dept of Highways

            Florida DOT reported that SR-786, locally
            known as PBA Boulevard, was closed from
            SR-710 to Ryder Cup Boulevard in Palm Beach
            Gardens due to water from heavy rains on the
            roadway.

&&
Local storm report, Oct 10, 12:22 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1222 PM EDT Fri Oct 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     Flood            2 SSE Pompano Beach     26.20N 80.11W
10/10/2025                   Broward            FL   Trained Spotter

            Street flooding reported along Federal Hwy
            and NE 56th. Water depth approx 6-8 inches.

&&

Fisher
Local storm report, Oct 10, 1:21 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
121 PM EDT Fri Oct 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     Flood            Wilton Manors           26.16N 80.13W
10/10/2025                   Broward            FL   Law Enforcement

            Wilton Manors police department reported on
            social media that multiple roads are
            experiencing flooding from heavy rainfall.

&&

Fisher
Local storm report, Oct 10, 1:23 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
123 PM EDT Fri Oct 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     Flood            2 WNW Oakland Park      26.19N 80.17W
10/10/2025                   Broward            FL   Fire Dept/Rescue

            Street flooding on Commercial Boulevard
            reported due to heavy rainfall.

&&

Fisher

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 12:16 AM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Oct 10, 12:42 AM EDTSpecial Marine WarningMFL24 min
Oct 10, 7:38 AM EDTSpecial Marine WarningMFL52 min
Oct 10, 9:25 AM EDTSpecial Marine WarningMFL35 min
Oct 10, 10:16 AM EDTSpecial Marine WarningMFL29 min
Oct 10, 11:30 AM EDTAreal Flood AdvisoryMFLBroward2 hr
Oct 10, 12:16 PM EDTAreal Flood AdvisoryMFLBroward119 min
Oct 10, 12:29 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Oct 10, 1:05 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade115 min
Oct 10, 1:30 PM EDTSmall Craft AdvisoryMFL58 hr
Oct 10, 1:34 PM EDTCoastal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach4 hr

Nearby

Coastal Flood Statements in Florida, 2025Every coastal flood statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.